Antibiotics, particularly those in the penicillin and sulfa groups, are the most common cause of drug allergies.  Most drug allergies are usually limited to hives, swelling, and skin rashes, but some people experience rare and life-threatening reactions, called anaphylaxis.  Drug allergies are caused by your immune system mistaking the antibiotic for a foreign substance, inflaming your skin or, in more severe cases, restricting airways and causing shock, which can lead to unconsciousness or death.  If you experience the symptoms of anaphylaxis, it's crucial that you seek medical help immediately, as it is a medical emergency. Learning how to treat skin rashes and recognize the signs of a more severe reaction can help you feel your best, and could save your life.
My 6 . Granddaughter has been enrolled in summer swim lessons at a High School here in Napa, Ca. She’s in her 4th 2 wk session. She developed a rash that looked like chicken pox all over her stomach, chest, lower pantie area and buttocks, and back legs. I took her to Dr and he confirmed chlorine rash. I checked to see if the pool was ph tested daily and told yes. She is the only one affected but, have been applying witch hazel and will get Gold Bond ointment tomorrow. She is still swimming but I make her rinse off before we leave and immediately take her towel and suit and into the wash! just alarmed me since I have NEVER seen anything like this. Children should rinse thoroughly after getting out of public pools!
Google skin clinics near ur area..if u are from south africa like me u can go to Diva Slimming Aesthetics in Sunninghill, they do removal of steetchmarks. Well stretchmarks wont completely go away but atleast they can fade after a few treatments. Bio oil and other stretchmark creams alone, wont help with severe stretchmarks u need laser treatments to get them removed. They charge R1200 for 3 sessions in 1 area for removal of stretchmarks. Bio oil and other creams will only help abit I guess…Steroid creams like epiderm, bethnovate, movate, g&g, diproson, all creams that come with tubes all contain steroids…steroids cause stretchmarks in the long run…hydroquinine products can only be used for a short while if u use hydroquinone for too long, it makes dark patches on ur forehead called ochronosis. Ladies u must google information first for anything u want to do or anything the u!